RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Koleda, Denis Vladimirovich

Statistics Math-Net.Ru
Total publications: 8
Scientific articles: 8
Presentations: 5

Number of views:
This page:1310
Abstract pages:956
Full texts:476
References:219
E-mail:

http://www.mathnet.ru/eng/person69573
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2018
1. D. V. Koleda, “On the distribution of real algebraic numbers of equal height”, Dal'nevost. Mat. Zh., 18:1 (2018),  56–70  mathnet
2016
2. D. V. Koleda, “On algebraic integers and monic polynomials of second degree”, Chebyshevskii Sb., 17:1 (2016),  117–129  mathnet  elib
3. D. Koleda, “On a way of ordering real algebraic numbers uniformly”, Sovrem. Probl. Mat., 23 (2016),  69–78  mathnet  elib; Proc. Steklov Inst. Math., 296, suppl. 2 (2017), 61–69  isi  scopus
4. F. Götze, D. Koliada, D. Zaporozhets, “Correlation functions of real zeros of random polynomials”, Zap. Nauchn. Sem. POMI, 454 (2016),  102–111  mathnet  mathscinet; J. Math. Sci. (N. Y.), 229:6 (2018), 664–670  scopus
2015
5. F. Götze, D. Kaliada, D. N. Zaporozhets, “Correlations between real conjugate algebraic numbers”, Chebyshevskii Sb., 16:4 (2015),  90–99  mathnet  elib
6. D. V. Koleda, “On the asymptotic distribution of algebraic numbers with growing naive height”, Chebyshevskii Sb., 16:1 (2015),  191–204  mathnet  elib
2012
7. D. U. Kaliada, “On the frequency of integer polynomials with a given number of close roots”, Tr. Inst. Mat., 20:2 (2012),  51–63  mathnet
2007
8. D. V. Vasilyev, D. V. Koleda, “Minkowski's theorem on successive minima and its application to metric Diophantine approximation theory”, Tr. Inst. Mat., 15:1 (2007),  10–14  mathnet

Presentations in Math-Net.Ru
1. Диофантовы приближения и теория трансцендентных чисел
D. V. Koleda
XV International Conference «Algebra, Number Theory and Discrete Geometry: modern problems and applications», dedicated to the centenary of the birth of the Doctor of Physical and Mathematical Sciences, Professor of the Moscow State University Korobov Nikolai Mikhailovich
May 29, 2018 17:00
2. Распределение точек с алгебраическими сопряжёнными координатами
D. V. Koleda
Seminar on Probability Theory and Mathematical Statistics
October 14, 2016 18:00
3. Теорема Хинчина в теории диофантовых приближений
D. V. Koleda
Seminar of Chebyshev Laboratory on Probability Theory
October 14, 2016
4. The joint distribution of real conjugate algebraic numbers
D. V. Koleda
Conference to the Memory of Anatoly Alekseevitch Karatsuba on Number theory and Applications
January 28, 2016 17:30   
5. On the asymptotic distribution of algebraic numbers on the real axis
D. V. Koleda
Conference in memory of A. A. Karatsuba on number theory and applications, 2015
January 31, 2015 12:30

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020